# SDR SWAA2018011819142

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 17,354 hours, 7,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LUMINESCENT STRIP DAMAGED AT ROW 1.  R&R STRIP PER AMM.
